# SDR CVGA20230814001

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N76GJ
- Make and model: Beech 400A
- Aircraft serial: RK514
- Aircraft time: 5,728 hours, 4,179 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF SSI AT 14,000 FT WE NOTICED AN INCREASING FUEL IMBALANCE TOWARD THE RIGHT, FOLLOWED BY A ROLL SERVO WARNING (YELLOW A IN A BOX ON PFD). WE THEN NOTICED THAT THE LEFT ROLL TRIM INDICATOR WAS DEFLECTED DOWN MORE THAN 2 TIC MARKS BELOW BELOW NEUTRAL. NEITHER THE CAPTAIN'S OR THE FO'S ROLL TRIM SWITCHES HAD ANY EFFECT. FOLLOWED THE EMERGENCY CHECKLIST FOR ROLL TRIM RUNAWAY FAILURE BUT WAS UNABLE TO CORRECT THE ISSUE. ROLL TRIM WAS DISABLED PER THE CHECKLIST AND ROLL CONTROL WAS ACCOMPLISHED WITH STRONG SPOILER INPUTS. EMERGENCY DECLARED AND AIRCRAFT DIVERTED TO SAV.
